Dr. Karchevsky Andrey
Leonidovich Ph.D. senior researcher S.Sobolev Institute |
![]() |
Research Interests Publications Teaching Degrees Photo |
Russian version Laboratory of Wave Phenomena S. Sobolev Institute of Mathematics Address |
One- and multidimensional coefficient hyperbolic inverse problems, numerical methods and its proof for solving these problems.
1993-1997 - professor assistant,
1997 - present time - associate professor
of chair “Theory of functions” in Novosibirsk State University.
1990, MS, Novosibirsk State University
17.01.1995, Ph.D. Novosibirsk State University,
Thesis “Application of gradient methods for problem of determining the memory function and for problem of extension of field”.
Scientific adviser: Professor, D.Sc. S.I.Kabanikhin.
Referees: Professor, D.Sc. V.G.Cherednichenko,
Professor, D.Sc. G.N.Erohin.
S.I.Kabanikhin, A.L.Karchevsky. Optimization Method of Solving Inverse Problems of Geoelectrics. In book: Ill-posed Problems in Natural Sciences, (Ed. A.Tikhonov), 1992, VSP/TSP, The Netherlands, pp. 312-325.
S.I.Kabanikhin, A.L.Karchevsky, A.Lorenzi. Lavrent'ev Regularization of Solutions to Linear Integrodifferential Inverse Problem. Journal of Inverse and Ill-posed Problems, VSP, The Netherlands, N 2, 1993, pp. 115-141.
S.I.Kabanikhin, A.L.Karchevsky. Method for solving the Cauchy Problem for an Elliptic Equation. Journal of Inverse and Ill-posed Problems, VSP, The Netherlands, v. 3, n. 1, 1995, pp. 21-46.
A.L.Karchevsky. Properties of the misfit functional for a nonlinear one-dimensional coefficient hyperbolic inverse problem. Journal of Inverse and Ill-posed Problems, VSP, The Netherlands, v.5, n.2, 1997, pp.139-163
S.I.Kabanikhin, A.L.Karchevsky. Optimal Control Method for Solving the Cauchy Problem for Elliptic Equation. Doklady AN, v.359, N 4, 1998, p. 445-447. (in Russian)
A.L.Karchevsky. Finite-Difference Coefficient Inverse Problem and Properties of the Misfit Functional. Journal of Inverse and Ill-Posed Problems, VSP, The Netherlands, v. 6, N 5, 1998, p. 431-452.
A.L.Karchevsky, V.G.Yakhno. One-dimensional inverse problems for systems of elasticity with a source of explosive type. Journal of Inverse and Ill-Posed Problems, VSP, The Netherlands, v. 7, n 4, 1999, p. 347-364.
A.L.Karchevsky. Numerical solution of the inverse problem for the system of elasticity for verticaly inhomogeneous medium. Bulletin of the Novosibirsk Computing Center, series Mathematical Modeling in Geophysics, issue 5, 1999, pp. 135-142.
A.L.Karchevsky. Numerical solution of the one-dimensional inverse problem for the system of elasticity. Doklady AN, 2000, v. 375, N 2, ñ. 235-238. (in Russian)
Address
Dr. Andrey Karchevsky
S.Sobolev Inst. of Mathematics
Koptyug prosp. 4, Novosibirsk
630090, Russia
Fax: +007-3832-33-25-98
work phone (3832) 332
987
home phone (3832) 36 33 44
E-mail: karchevs@math.nsc.ru
Webmaster: klimenko@math.nsc.ru
Update: Îêòÿáðü 31, 2001